MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART MRX MONITOR/DEFIB; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC HEARTSTART MRX MONITOR/DEFIB; DEFIBRILLATOR
Model Number M3535A
Medical Device Problem Codes Battery Problem (2885); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported to philips that the rfu indicator displayed a red x and the alarm sounded.There was no reported patient involvement,.
 
Additional Manufacturer Narrative
The battery was returned to the failure analysis lab for evaluation.The battery received partially charged at a minimum of 80% capacity, was able to charge (in both mrx heartstart unit and cadex c7400 battery analyzer), calibrate, and seemed to operate normally.The battery fitted in compartment and was intact with the wing well snapped into place.There is no fault found with this battery.
 
Event or Problem Description
It was reported to philips that the rfu indicator displayed a red x and the alarm sounded.There was no reported patient involvement.

Brand Name
HEARTSTART MRX MONITOR/DEFIB
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
MDR Report Key12138031
Report Number3030677-2021-12795
Device Sequence Number19846584
Product Code MKJ
UDI-Device Identifier00884838002791
UDI-Public00884838002791
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3535A
Device Catalogue NumberM3535A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Distributor Facility Aware Date06/16/2021
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1